MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED
Catalog Number 6506000000
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 4 malfunction event(s), where it was reported the device experienced unintended cot lowering or cot dropping to lowest position (no cot tip).No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.(b)(4) device(s) was/were functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results) 1 device: rod/shaft / mechanical problem identified 1 device: hydraulic system / wear problem 1 device: hydraulic system / mechanical problem identified.1 device is pending evaluation.Evaluation results findings (components/results) 1 device: insufficient information / results pending completion of investigation there was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report now summarizes 3 malfunction event(s), instead of 4.
 
Additional Manufacturer Narrative
The device that was pending evaluation was found to have had the incorrect serial number reported.The originally reported serial number did not have a malfunction.

Brand Name
POWER-PRO XT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24178169
Report Number0001831750-2026-99027
Device Sequence Number9557842
Product Code FPO
UDI-Device Identifier07613327261639
UDI-Public7613327261639
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6506000000
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2026
Supplement Date Received by Manufacturer01/01/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown